# SDR DALA2019110906506

- Difficulty date: November 8, 2019
- Submitted: November 10, 2019
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 73,402 hours, 9,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK AT GALLEY G2, FR 36, -Y1959 WAS FOUND CORRODED. REPAIRED SEAT TRACK PER ER/A 582777-14. LP 1350971
